# SDR SWIA200820193

- Difficulty date: October 18, 2008
- Submitted: October 23, 2008
- Operation: Air carrier
- Aircraft: N925SW
- Make and model: Cndair CL6002B19
- Aircraft serial: 7682
- Aircraft time: 16,088 hours, 14,109 cycles
- System (JASC): 3213 · Main Landing Gear Strut/Axle/Truck
- Part: Axle
- Condition: Corroded
- Location: Rt Mlg
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

REMOVED RIGHT MLG AXLE DUE TO CORRSION.  C-CHECK, REPLACED RIGHT MLG AXLE.
